Open Access
1995 On linear hyperbolic systems with multiple characteristics
Matthias Hieber
Differential Integral Equations 8(4): 877-886 (1995). DOI: 10.57262/die/1369055616


In this paper, the $L^p$ behavior of systems of linear, hyperbolic partial differential equations is examined by means of the theory of integrated semigroups. We show in particular how the degree of integration and therefore the regularity of the solution depends on the multiplicity of the eigenvalues of the symbol.


Download Citation

Matthias Hieber. "On linear hyperbolic systems with multiple characteristics." Differential Integral Equations 8 (4) 877 - 886, 1995.


Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0822.47043
MathSciNet: MR1306597
Digital Object Identifier: 10.57262/die/1369055616

Primary: 35L40
Secondary: 35L55 , 47D06 , 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

Vol.8 • No. 4 • 1995
Back to Top